# SDR AALA20160425016

- Difficulty date: April 22, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 65,151 hours, 7,906 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT AILERON HINGE RIB NR 3 BONDING JUMPER SURFACE FOUND CORRODED.  REPAIRED IAW SRM FIGURE 57-51-02 REPAIR 3.
